# SDR 0700053274

- Difficulty date: January 9, 2007
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 15,355 hours, 6,958 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 342D030000
- Part serial: 00409
- Condition: Unknown
- Location: Customer Air
- Part time: 26,087 hours, 20,204 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR ENGINE NR 1 AND NR 2 BLEEDS FAULTED AT FLIGHT LEVEL 390.  STARTED LOSING CABIN PRESSURIZATION, ATC CLEARED AND EXECUTED RAPID DESCENT, DURING WHICH CABIN ALTITUDE WENT TO 12500 FEET.  BLEEDS RECOVERED AT 10,000 FEET.  MASKS WERE NOT DROPPED, AND AIRCRAFT LANDED UNEVENTFULLY AT DESTINATION.  NR 2 BLEED, FAN AIR VALVE AND PNEUMATIC TEMP CONTROL THERMOSTAT (TCT) REPLACED.  NR 1 BLEED, BLEED MONITOR COMPUTER (BMC) REPLACED.  CHECKS NORMAL.
